Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Mild giddiness at night post eating, advised to use thin pillow. Due to excessive travelling?

Hi I am 38yrs old, 64kgs weight, 5 5 height, Medium built. No complaints of BP or any other sort of thing till date. I experience mild giddiness during night immediately after dinner & continues till 2 hours from the time I get from Bed. This comes once in 5 or 6 months & remains for a week time. This is there for past 5 to 6 years. Doctor advised to use thin pillow. Still this repeats every 6 months. I travel 120 kms a day by bus. What could be the reason for this.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi welcome to HCM
-i had gone through your query and understand your concerns. i would come up with the possibility of CERVICAL SPONDYLOSIS may be the cause for your sufferings.

-degenerative changes in the cervical spine may produce this complaints.
-lack physical exercises
-poor diet with deficiency of calcium ,are some causative factors.

X-RAY for cervical spine may confirm the diagnosis

I hope this is helpful for you, thank you

Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor